Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Started having shortness of breath with weakness and back pain. Had to insert heart monitor. Any advice?

14 months ago I started having shortness of breath with weakness & back pain . I am coming up on 74 years old & have always been healthy. I have never smoked. I have had almost every test available & am told there s nothing wrong with me. I have no heart blockages. I am getting to the point that I am very weak. They even went to the extent to insert a heart monitor, which was a a waste of time & money, I seems that the only medicine that helps is alprazolam with advil for my back paiin. I don t like taking alprazolam as i m told it can be habit forming. any advise you can give me would be greatly appreciated. tom glatz WWW.WWWW.WW 480-671-3064
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
you may be sufferring from vit d deficiency if all the other tests are normal
kindly test for it and start treatment!
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor